# SDR SWIA95586

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Engine: Pwa PW118A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 38E966A
- Condition: Mis Installed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF, THE RIGHT RED DUCT LIGHT ILLUMINATED.  COMPLETED CHECK LISTS AND SHUTDOWN THE RIGHT ENGINE, AIRCRAFT RETURNED TO AIRPORT.  FOUND THE RIGHT DE-ICE PRESSURE REGULATING VALVE INSTALLED BACKWARDS, CAUSING BLEED AIR TO VENT INFO FWD WING BOOT FAIRING AREA.  REMOVED AND REPLACED VALVE WITH SERVICEABLE UNIT IAW MM 30-10-06.  OPERATED DE-ICING SYSTEM, OPS CHECKS GOOD.  DUCT LEAK LIGHT DID NOT ILLUMINATE DURING GROUND RUNS.
